# SDR FDEA201406271560

- Difficulty date: June 27, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1341502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOP LE UPPER SURFACE FOUND CRACKED APPROXIMATELY 1.5 INCH IN LENGTH AT FASTENER HOLE AT STATION XDLE 329.774.  CRACKED ON UPPER SURFACE AT RT WING DROOP LE AT STATION XDLE 329.774.  CARRIED OUT REPAIR IAW SRM 57-40-01 FIGURE 201 REPAIR 5 REVISION 55 REPAIR.  CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
